MAUDE Adverse Event Report: AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM

AV-TEMECULA-CT RX HERCULINK ELITE STENT SYSTEM; RENAL STENT SYSTEM
Catalog Number 1011502-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.It may be possible that the stent was undersized for the vessel; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a tortuous lesion in the celiac artery.The 6.5 x 18 mm rx herculink elite stent delivery system (sds) was advanced to the lesion with no resistance noted.The balloon was inflated to 10 atmospheres (atm) to deploy the stent.Once the balloon was deflated, it was noted that the deployed stent had moved distally into the aorta.The sds balloon was advanced into the stent and inflated slightly, thus pulling the stent back to the sheath.A vascular surgeon was then called and a cut down was performed, removing the stent from the anatomy.The procedure was completed at this time.There was no clinically significant delay in the procedure and no adverse patient sequela.No additional information was provided.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
RENAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7599359
Report Number2024168-2018-04463
Device Sequence Number13507342
Product Code NIN
UDI-Device Identifier08717648078293
UDI-Public08717648078293
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number1011502-18
Device Lot Number7062161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR